MathSciNet Relay Station
MathSciNet bibliographic data
MR1652976 (99i:39019) 39A10
Zhang, B. G.; Yan, Jun; Choi, S. K. Oscillation for difference equations with continuous variable. Comput. Math. Appl. 36 (1998), no. 9, 11–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement